<  Back to the Polytechnique Montréal portal

Vibration characteristics of cylindrical shells with several axially equispaced constraints

M. P. Païdoussis and Aouni A. Lakis

Article (1972)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/37851/
Journal Title: Journal of Sound and Vibration (vol. 24, no. 1)
Publisher: Elsevier
DOI: 10.1016/0022-460x(72)90122-8
Official URL: https://doi.org/10.1016/0022-460x%2872%2990122-8
Date Deposited: 18 Apr 2023 15:26
Last Modified: 05 Apr 2024 11:31
Cite in APA 7: Païdoussis, M. P., & Lakis, A. A. (1972). Vibration characteristics of cylindrical shells with several axially equispaced constraints. Journal of Sound and Vibration, 24(1), 51-62. https://doi.org/10.1016/0022-460x%2872%2990122-8

Statistics

Dimensions

Repository Staff Only

View Item View Item